# SDR SWAA2025022496769

- Difficulty date: February 16, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FWD RIGHT OVERDOOR EXIT INOP L1067 <[01]. PER TROUBLESHOOTING PERFORMED GOOD CONTINUITY CHECK FROM CONNECTOR D10750 TO CONNECTOR D2968 IAW WDM 33-51-12; SWAP OF BATTERY PACKS BETWEEN M1675 AND M1674 PERFORMED; FAILURE CHANGED; BATTERY PACK M1675 NEEDS REPLACEMENT; BATTERY PACKS BACK TO ORIGINAL POSITION; IAW AMM 33-51-06-960-805 MULTIMETER ID: ATS1511 DUE: 05/2025; [02] CERTIFIED ACTION 1.; [03] REMOVED AND REPLACED BATTERY PACK M1675; THEN PERFORMED A SATISFACTORY TEST OF INSTALLED BATTERY PACK IAW AMM 33-51-06-960-805 AND WDM 33-51-12.;[04] VERIFIED CORRECTIVE ACTION ENTRY 3.
